# SDR EE4Y201701252278

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N844AU
- Make and model: Boeing 737-400
- Aircraft serial: 25844
- Aircraft time: 54,018 hours, 33,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65516921
- Condition: Corroded
- Location: Bs 500e-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT,BETWEEN BS 500E AND BS 500G,TIE DOWN WITH CORROSION.
